Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A countable connected Urysohn space containing a dispersion point


Author: V. Kannan
Journal: Proc. Amer. Math. Soc. 35 (1972), 289-290
MSC: Primary 54D05
DOI: https://doi.org/10.1090/S0002-9939-1972-0296908-3
MathSciNet review: 0296908
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Answering a question of Martin, Roy gave the first example of a countable connected Urysohn space with a dispersion point. Here we give a much simpler example of such a space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296908-3
Keywords: Countable connected space
Article copyright: © Copyright 1972 American Mathematical Society